MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER

BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Model Number H749555100R0
Medical Device Problem Codes Device Displays Incorrect Message (2591); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An ffr link was selected for examination of the target lesion.During use, the device experienced an error and was unable to send waveforms.Because of this, the procedure was not able to be completed.There were no patient complications.
 
Additional Manufacturer Narrative
The returned product consisted of the ffr link.A visual inspection of the device revealed it was in good condition.When the device was put through functional testing, it did not fail any of the steps.The lab was not able to confirm the reported events, as the investigation revealed no damages or deficiencies.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 initial reporter address: (b)(6).The returned product consisted of the ffr link.A visual inspection of the device revealed it was in good condition.When the device was put through functional testing, it did not fail any of the steps.The lab was not able to confirm the reported events, as the investigation revealed no damages or deficiencies.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A correction report is being submitted to include investigation information.E1 initial reporter address: (b)(6).Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the event.Device technical analysis: the returned product consisted of the ffr link console.A visual inspection and functional test revealed no damages or defects with the device.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review was completed and confirmed that the event of cancelled/rescheduled - post sedation/sedation unknown (prolonged procedure - limited) was defined in the risk documentation.These event type have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: a thorough review of the available information in the complaint did not find any fault condition(s) with the product related to the reported complaint allegation.The investigation conclusion code of no problem detected was selected.
 
Event or Problem Description

Brand Name
FFR LINK
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21808571
Report Number2124215-2025-22102
Device Sequence Number12654468
Product Code DQK
UDI-Device Identifier08714729939603
UDI-Public(01)08714729939603(11)200430(10)SPM04209
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749555100R0
Device Catalogue NumberH749555100R0
Device Lot NumberSPM04209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/09/2025
03/19/2026
04/21/2026
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/03/2025
04/14/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown